| Model Number |
0502503045 |
| Medical Device Problem Code |
Fogging (1253)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported there was foggy image during the procedure.
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.Alleged failure: foggy confirmed failure: outer tube damaged (bent, dented) loose prism damaged distal cover glass probable root cause: laser welding seal failure distal/proximal window solder failure damage to optical train damage to needle damage to distal or proximal windows moisture intrusion end of life wear-out environmental disturbance: endoscope colder than dew point environmental disturbance: fluid entrapment between the coupler and eyepiece junction (eyepiece only) use error the device manufacture date is not known.The failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported there was foggy image during the procedure.